Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pooratbest

Is Accutane Causing Keratosis Pilaris On My Things?

I've always suffered with this on my upper arms, but since been on accutane I've got a fairly mild case of it on my thighs, anyone else suffer the same? If you've finished your course did the KP go away with the tane?

Thanks sad.png

P.s. HAHAH at the title, i wish i could edit it, it sounds so rude! Instead of things, it should of course say thighs.

Edited by pooratbest

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×